# SDR ASAA2019082973527

- Difficulty date: August 27, 2019
- Submitted: August 29, 2019
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 15,766 hours, 5,128 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 47047V
- Condition: Failed
- Location: Hf Comms
- Part time: 15,772 hours, 5,131 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 HF SHOWING FAIL. GROUNDED - YES. VERIFIED FAULT, LRU FAILED BITE. REMOVED & REPLACED HF-2 TRANSCEIVER REF B737-900 AMM 23-11-21-400-801, INSTALLATION & GROUND VERIFICATION TEST PASSED.
